# SDR SWIA2021070759319

- Difficulty date: April 20, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 29,290 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER SKIN ( INNER SIDE) FOUND EXFOLIATED CORROSION BETWEEN MID DD3 AND MID DD4 INTERCOSTAL     (C-CHECK RO 7/5/2021)    BLENDED OUT CORROSION ON PAX DOR OUTER SKIN (INNER SIDE) IAW CRJ700 SRM 51-21-06-001-001-A01, FOUND TO BE WITH IN LIMITS OF REO 670-52-11-1228 REV -- DATED 2021-04-27 , RESTORED FINISH AND APPLIED CIC, COMPLYING WITH REO 670-52-11-1228 REV -- DATED 2021-04-27 STEPS 1. THROUGH 4. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
